# SDR 2023FA0000194

- Difficulty date: November 22, 2022
- Submitted: April 4, 2023
- Operation: General aviation
- Aircraft: N845G
- Engine: Lyc O360A4M
- Engine time: 495 hours
- System (JASC): 7400 · Ignition System
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Part time: 495 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE LEFT MAGNETO IMPULSE COUPLING RIVETS FOUND LOOSE, REPLACED IMPULSE COUPLING WITH NEW.
